# SDR ASAA2012081492719

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 13,876 hours, 4,283 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2200 · Auto Flight System
- Part: Relay
- Part number: 91238071
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A OR B WILL NOT ENGAGE INFLIGHT.  ACFT GROUNDED.  TROUBLESHOT TO STAB TRIM RELAY R64, REPLACED SAME.  DFCS LIBRARY TEST 32 AND LAND VERIFY GO, ACFT REMAINS CAT III AUTOLAND/HGS.  SCREW REFLECTS SAME.
